MathSciNet Relay Station
MathSciNet bibliographic data
MR736609 (86f:03066) 03D25 (03D30)
Lerman, M.; Remmel, J. B. The universal splitting property. II. J. Symbolic Logic 49 (1984), no. 1, 137–150.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement